# SDR 02FDEA00323

- Difficulty date: May 11, 2002
- Submitted: May 11, 2002
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 25,282 hours, 14,427 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ON S/O PANEL ON AFTER TAKEOFF.  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-06-B.  AIRSTAIR UP UPON ARRIVAL.  INSPECTED SYSTEM,  HANDLE IN CORRECT LOCK POSITION.  CYCLED AIRSTAIR ALL INDICATIONS NORMAL AT THIS TIME.  MACH SHOWS NO HISTORY FOR LAST 60 DAYS.  PER MEL - LOWER AFT AIRSTAIR CONTROL STATION RED NOT LOCKED WARNING LIGHT OPS NORMALLY.  DURING AIRSTAIR OPERATION & EXTINGUISHES WHEN AIRSTAIR IS LOCKED UP.  CYCLED AIRSTAIRS SEVERAL TIMES ALL FUNCTIONS OF AIRSTAIRS OP CHECKS GOOD AS PER AMM 52-62-001-0, DEBRIEFED INCOMING FLIGHT CREW INDICATIONS WERE NORMAL.
